×

zbMATH — the first resource for mathematics

Estimation of IBNR claims by credibility theory. (English) Zbl 0504.62091

MSC:
62P05 Applications of statistics to actuarial sciences and financial mathematics
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bühlmann, H.; Schnieper, R.; Straub, E., Claims reserves in casualty insurance based on a probabilistic model, Mitt. ver. schw. vers. math., 80, 21-45, (1980) · Zbl 0439.62074
[2] De Vylder, F., Geometrical credibility, Scandinavian actuarial journal 1976, 121-149, (1976) · Zbl 0345.62082
[3] De Vylder, F., Parameter estimation in credibility theory, ASTIN bulletin, X, 1, 99-112, (1978)
[4] Hachemeister, C.A., Credibility for regression models with application to trend, Khan, 129-163, (1975) · Zbl 0354.62057
[5] ()
[6] Kramreiter, H.; Straub, E., On the calculation of IBNR reserves II, Mit. ver. schw. vers. math., 73, 177-190, (1973)
[7] Reid, D.H., Claim reserves in general insurance, J. inst. act., 105, 211-296, (1978)
[8] Straub, E., On the calculation of IBNR reserves, Boleslaw monic fund, 123-131, (1971)
[9] Taylor, G.C., Separation of inflation and other effects from the distribution of non-life insurance claim delays, ASTIN bulletin, 9, 219-230, (1977)
[10] Taylor, G.C., Some practical variations of the separation method, General insurance bull., 11, 9-16, (1977)
[11] De Jong, P.; Zehnwirth, B., A random coefficients approach to claims reserving, (1980), Laboratory of Actuarial Mathematics (University of Copenhagen)
[12] Linnemann, P., A multiplicative model of loss reserves: a stochastic approach, (1980), Loboratory of Actuarial Mathematics (University of Copenhagen)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.